Additive volume invariants of Riemannian manifolds

Oldřich Kowalski Prague, Czechoslovakia

TBD mathscidoc:1701.331576

Acta Mathematica, 145, (1), 205-225, 1979.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 741 downloads ] [ 0 comments ]
@inproceedings{oldřich1979additive,
  title={Additive volume invariants of Riemannian manifolds},
  author={Oldřich Kowalski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203252838384285},
  booktitle={Acta Mathematica},
  volume={145},
  number={1},
  pages={205-225},
  year={1979},
}
Oldřich Kowalski. Additive volume invariants of Riemannian manifolds. 1979. Vol. 145. In Acta Mathematica. pp.205-225. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203252838384285.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved